Health Update

Effects of testosterone on the male body, from Mayo Clinic

Hello Blog,

Apologies for not being in touch before now.

I went to see my oncologist yesterday, for my 2-monthly review. All is on track. I need to stay on antivirals, antifungals, and prophylaxis against pneumocystis pneumonia for another few months yet. The oedema I’ve been suffering, and the tingling when I nod my head or bend forward, are side-effects of high dose chemotherapy. There has been (expected) damage to my testes, so I’m infertile, and I’m low on testosterone. So I’ll begin some testosterone replacement therapy.

C


Creative Commons License

Conversation Morum by
Colin Thornby is licensed under a
Creative Commons Attribution-Noncommercial-No Derivative Works 2.5 Australia License.

Powered by Macjournal logo

Advertisements

2 Comments »

  1. Could you explain more about the oedema? I am interested in knowing how that feels.

    Much Love,
    Chris

    -Grow Smarter, Grow Faster, GrowStronger.com!

  2. cthornby said

    Hi. It doesn’t feel like anything, really. Just swelling of the lower legs.

    Cheers!

RSS feed for comments on this post · TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: